MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309604
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause couldn't be determined due to unavailability of sample/batch/lot number information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.
 
Event or Problem Description
Material #: 309604 batch#: unknown.It was reported by customer that we have several syringes with no expiration date on the package.I was hoping you could help us figure it out.The number under the barcoding is (b)(4).Verbatim: rcc received a complaint via email.Email(s) attached.We have several syringes with no expiration date on the package.I was hoping you could help us figure it out.The number under the barcoding is (b)(4).Product number - 309604.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #: 309604.Batch#: unknown.It was reported that the bd luer-lok packaging had label content missing.The following information was provided by the initial reporter: "we have several syringes with no expiration date on the package.I was hoping you could help us figure it out.The number under the barcoding is (b)(6).Product number - 309604.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19495297
Report Number1213809-2024-00353
Device Sequence Number12901306
Product Code FMF
UDI-Device Identifier30382903096047
UDI-Public(01)30382903096047
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309604
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown